Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 34 years old. I came to know last week about 5.4 mm stone and started taking following medicines as per doctors advice: 1) prostagard tm 4 - silodosin capsules 4 mg 2) neeri 3) himalaya crysrobe forte I have erections but no ejaculation since then is this the side effect of medicine or of having stone.

2 Doctors Answered
Postagard can cause this problem.
Side effects of silodal.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.